Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft

Posted by Dr. Porter on April 6, 1999, at 15:40:23

In reply to Zoloft, posted by CATE on December 14, 1998, at 14:24:55

There are very few drug interactions pertaining to zoloft, yet asprin is the one drug you should NOT take with zoloft. Adverse side affects between asprin and zoloft happen in 90% of casses. Asprin,the Kava-Kava herb, any form of Alchohol, and many narotics will cause a patient to have convultions, sesures, resulting in emediate hospitalization, a week long comma, turning you into a vegitable, and even death.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Porter thread:1577